×

zbMATH — the first resource for mathematics

\(\mathcal T\)-prime subsets in semigroups. (English) Zbl 0311.20047

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] SZÁSZ G.: Eine Charakteristik der Primidealhalbgruppen. Pubis. Math. Debrecen 17, 1970, 209-213. · Zbl 0233.20026
[2] PONDĚLÍČEK B.: Right prime ideals and maximal right ideals in semigroups. Mat. Čas. 21, 1971, 87-90. · Zbl 0219.20043
[3] CLIFFORD A. H., PRESTON G. B.: The algebraic theory of semigroups. Vol. I. Amer. Math. Soc, Providence, R. I., 1961. · Zbl 0111.03403
[4] SATYANARAYANA M.: Principal right ideal semigroups. J. London Math. Soc. 3, 1971, 549-553. · Zbl 0215.11402
[5] PONDĚLÍČEK B.: A relation for closure operations on a semigroup. Mat. Čas. 23, 1973, 249-256. · Zbl 0265.20053
[6] SZÁSZ G.: Über Primideale von Halbgruppen. Pubis. Math. Debrecen 13, 1966, 39-42. · Zbl 0209.04803
[7] PETRICH M.: Semigroups certain of whose subsemigroups have identities. Czechosl. Math. J. 16 (91), 1966, 186-198. · Zbl 0143.03203
[8] SATYANARAYANA M.: A class of commutative semigroups in which the idempotents are linearly ordered. Czechosl. Math. J. 21 (96), 1971, 633-637. · Zbl 0228.20045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.